# SDR P5CAO501333

- Difficulty date: March 28, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 112,982 hours, 21,481 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Connector
- Condition: Loose
- Location: Taws Indicator
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TAWS SYSTEM GIVES ERRONEOUS INFORMATION CALL OUTS TERRAIN.  FOUND P-3 CONNECTOR LOOSE AT TAWS INDICATOR.  FOUND NO POWER AT PIN 63 ON NR 1 CADC RACK PLUG.  RESTORED 26V PER WDM 34-12-12.  ALL OPS & LEAK CHECK OK.
